# SDR ALGAR8261153204

- Difficulty date: August 26, 2011
- Submitted: August 26, 2011
- Operation: Air carrier
- Aircraft: N407TZ
- Make and model: Bell 407
- Aircraft serial: 53204
- Aircraft time: 9,587 hours
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Skid
- Part number: D206642511
- Condition: Corroded
- Location: Zone 700
- Part time: 9,587 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKID HAS CORROSION BEYOND LIMITS.
